MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMG; HIP HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMG; HIP HC LINER
Catalog Number 01.26.2854MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 august 2019: lot 1810747: (b)(4) items manufactured and released on 13-feb-2019.Expiration date: 2024-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved in the event, batch review performed on 28 august 2019: ball heads: mectacer 01.29.230h head biolox option ø 28 (k131518) lot.189669.Lot 189669: (b)(4) items manufactured and released on 03-jan-2019.Expiration date: 2024-01-21.No anomalies found related to the problem.To date, items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.243a sleeve size xl (k131518) lot.1810821 lot 1810821: (b)(4) items manufactured and released on 06-mar-2019.Expiration date: 2024-02-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: masterloc 01.39.408 cementless ti coated lat plus stem size 8 (k173267) lot.181502.Lot 181502: (b)(4) items manufactured and released on 05-jun-2018.Expiration date: 2023-05-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cup: mpact 01.32.154mb double mobility acetabular shell ø54 (k143453) lot.1900194.Lot 1900194: (b)(4) items manufactured and released on 13-jun-2019.Expiration date: 2024-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.The patient subsequently came in on (b)(6) 2019 due to signs of an infection.The pathogen was unknown and the surgeon (md craig bone) revised the head, sleeve and poly, complaint (b)(4) [mdr 2019-00757] was filled.On the (b)(6) 2019 about 1 month after primary the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all hardware and implanted an antibiotic spacer.The surgery was completed successfully.The surgeon plans to implant permanent hardware in 6 weeks.

Brand Name
LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DMG
Common Device Name
HIP HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9085573
Report Number3005180920-2019-00771
Device Sequence Number17040825
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2024
Device Catalogue Number01.26.2854MHC
Device Lot Number1810747
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;